contributor author | L. M. Keer | |
contributor author | J. M. Freedman | |
contributor author | V. K. Luk | |
date accessioned | 2017-05-08T23:02:20Z | |
date available | 2017-05-08T23:02:20Z | |
date copyright | June, 1977 | |
date issued | 1977 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26072#250_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/89545 | |
description abstract | The elastostatic problem of a circumferential edge crack in a cylindrical cavity is investigated. The problem is formulated by means of integral transforms and reduced to a singular integral equation. The numerical scheme of Erdogan, Gupta, and Cook is used to obtain the relevant physical quantities and the stress-intensity factors, and crack opening displacements are computed for several values of crack length. | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Circumferential Edge Crack in a Cylindrical Cavity | |
type | Journal Paper | |
journal volume | 44 | |
journal issue | 2 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3424033 | |
journal fristpage | 250 | |
journal lastpage | 254 | |
identifier eissn | 1528-9036 | |
keywords | Fracture (Materials) | |
keywords | Cavities | |
keywords | Integral equations AND Stress | |
tree | Journal of Applied Mechanics:;1977:;volume( 044 ):;issue: 002 | |
contenttype | Fulltext | |